<  Back to the Polytechnique Montréal portal

Transient Response of Nonlinearly Loaded Antennas Above a Lossy Dielectric Half-Space: A Modified MoM-AOM Approach

Hamid R. Karami, Rouzbeh Moini, Seyed H. Hesamedin Sadeghi and Keyhan Sheshyekani

Article (2012)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/36400/
Journal Title: IEEE Transactions on Electromagnetic Compatibility (vol. 54, no. 4)
Publisher: IEEE
DOI: 10.1109/temc.2012.2189775
Official URL: https://doi.org/10.1109/temc.2012.2189775
Date Deposited: 18 Apr 2023 15:11
Last Modified: 05 May 2023 15:41
Cite in APA 7: Karami, H. R., Moini, R., Sadeghi, S. H. H., & Sheshyekani, K. (2012). Transient Response of Nonlinearly Loaded Antennas Above a Lossy Dielectric Half-Space: A Modified MoM-AOM Approach. IEEE Transactions on Electromagnetic Compatibility, 54(4), 922-930. https://doi.org/10.1109/temc.2012.2189775

Statistics

Dimensions

Repository Staff Only

View Item View Item